MAUDE Adverse Event Report: W.O.M. WORLD OF MEDICINE GMBH HYSTEROLUX FLUID MANAGEMENT SYSTEM; HYSTEROSCOPIC INSUFFLATOR

W.O.M. WORLD OF MEDICINE GMBH HYSTEROLUX FLUID MANAGEMENT SYSTEM; HYSTEROSCOPIC INSUFFLATOR
Model Number PH304
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the pump nor the corresponding scale (type ps304, ref 72205001) were returned, nor were the affected serial numbers communicated to date.It remains unknown, whether customer misconduct or a device internal problem is the cause of the potential malfunction.A follow-up report will be submitted when new information is available.
 
Event or Problem Description
We have been informed of the following event: "according to the reporter, during hysteroscopic myomectomy - removal of fibroid, the deficit was climbing per usual.When changed a bag, the unit signified bag change and the deficit went from +600ml to -900ml.Manually track and count the deficit to ensure no fluid overload issued would occur.There was no patient injury.".

Brand Name
HYSTEROLUX FLUID MANAGEMENT SYSTEM
Common Device Name
HYSTEROSCOPIC INSUFFLATOR
Manufacturer (Section D)
W.O.M. WORLD OF MEDICINE GMBH
salzufer 8
berlin, 10587
GM  10587
MDR Report Key11618247
Report Number3002914049-2021-00003
Device Sequence Number11509987
Product Code HIG
UDI-Device Identifier04056702005672
UDI-Public04056702005672
Combination Product (Y/N)N
PMA/510(K) Number
K173489
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPH304
Device Catalogue Number72205000
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/05/2021
Initial Report FDA Received Date04/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1